# SDR DALA2016122410063

- Difficulty date: December 22, 2016
- Submitted: December 26, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 562-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RIGHT SIDE CUSP WEB AT BS 562, 582, 598-617.  REPAIRED CUSP WEB IAW SRM 53-00-55 2R-4.
